Sierpiński gasket-based graphs in coding theory

Kotorowicz, Monika (2008) Sierpiński gasket-based graphs in coding theory. Albanian J. Math., 2 (3). pp. 235-239.

[img]
Preview
Text
048.pdf

Download (163kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:54
Last Modified: 06 Dec 2017 19:54
URI: http://kerkoje.com/id/eprint/181

Actions (login required)

View Item View Item